# SDR DALA2015120407382

- Difficulty date: December 3, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE METALIZER ON BOTH SIDE RUDDER,VHS, SM, CARD 10, ZONE 65.  METALIZER ON BOTH SIDE RUDDER WAS REPAIRED IAW SRM 51-70-1AD.
